# SDR UPS98827468

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46112
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: L-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C/CK, L-2 DOOR AT FWD LOWER CORNER HAS CRACKED LINE ABOUT 4 INCHES LONG.  CUT OUT DAMAGED IAW REO 04856, FABRICATED FILLERS IAW DC8 SRM 53-2-0, 51-1-24, AND REO 04856.  FABRICATED DOUBLERS IAW DC8 SRM 53-2-0 AND REO 04856 AND INSTALLED FILLERS AND DOUBLERS IAW DC8 SRM 53-2-0, 51-1-20D AND REO 04856.
